I'm hoping someone can offer me some advice.
A few months ago I started experiencing tingling in the little finger and ring finger of my left hand which then travelled to the left side of my face, mostly the jaw line and lips. I also have tingling in my left foot (which tends to be there most of the time). I also had loss of peripheral vision (different eyes at different times), noises sounded strange and smells were enhanced. I felt as though a headache would come on but on sitting in a dark room for around twenty minutes would ease the symptoms . The one day that I did have a headache after it was gone I felt totally exhausted and very spaced out. I did have a viral infection when I first became symptomatic - cough, sore throat etc. It was happening every other day for around 6 weeks but now all I have is the foot tingling and some numbness that comes and goes across my left eyebrow and a strange feeling that my eyebrow is wet?? I have had migraines in the past in my first trimester of pregnancy and knowing now what migraines are think I can recall having one or two in my teens around the start of puberty. I have been to see a neurologist who said my neuro exam was fine and has diagnosed aura without headache. I am awaiting results of an MRI and am getting anxious about this. I have been feeling great but did experience some dizziness the past few days. The only other thing I would like to add is my eyesight has worsened very slightly in that I have to wear a weak prescription most of the time. I have had my eyes checked and all was deemed healthy.
I am a 34year old female with two young children (one of which I started to wean from breastfeeding around the time of this starting), work full time and drive a lot and use VDUs a lot.
I would be grateful for any comments and advice.
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?